- -

On sheaves of Abelian groups and universality

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On sheaves of Abelian groups and universality

Show full item record

Iliadis, S.; Sadovnichy, YV. (2021). On sheaves of Abelian groups and universality. Applied General Topology. 22(1):149-167. https://doi.org/10.4995/agt.2021.14422

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/165248

Files in this item

Item Metadata

Title: On sheaves of Abelian groups and universality
Author: Iliadis, S.D. Sadovnichy, Yu. V.
Issued date:
Abstract:
[EN] Universal elements are one of the most essential parts in research fields, investigating if there exist (or not) universal elements in different classes of objects. For example, classes of spaces and frames have been ...[+]
Subjects: Sheaves , Universal sheaves , Universal spaces , Containing spaces , Saturated classes of spaces
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2021.14422
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2021.14422
Thanks:
Moscow Center of Fundamental and Applied Mathematics
Type: Artículo

This item appears in the following Collection(s)

Show full item record